Publications of Marc Pouget

2017

Journal articles

titre
Bivariate triangular decompositions in the presence of asymptotes
auteur
Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
Journal of Symbolic Computation, Elsevier, 2017, 82, pp.123 - 133. <10.1016/j.jsc.2017.01.004>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01468796/file/JSC.pdf BibTex

2016

Journal articles

titre
A certified numerical algorithm for the topology of resultant and discriminant curves
auteur
Rémi Imbach, Guillaume Moroz, Marc Pouget
article
Journal of Symbolic Computation, Elsevier, 2016, 80, Part 2, pp.285--306. <10.1016/j.jsc.2016.03.011>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01402194/file/topo_res_disc2.pdf BibTex
titre
Silhouette of a random polytope
auteur
Marc Glisse, Sylvain Lazard, Julien Michel, Marc Pouget
article
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. <http://jocg.org/index.php/jocg/article/view/162>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01289699/file/silh-jocg-final.pdf BibTex
titre
Solving bivariate systems using Rational Univariate Representations
auteur
Yacine Bouzidi, Sylvain Lazard, Guillaume Moroz, Marc Pouget, Fabrice Rouillier, Michael Sagraloff
article
Journal of Complexity, Elsevier, 2016, 37, pp.34--75. <10.1016/j.jco.2016.07.002>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01342211/file/JoC.pdf BibTex

2015

Journal articles

titre
Separating linear forms and Rational Univariate Representations of bivariate systems
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
Journal of Symbolic Computation, Elsevier, 2015, 68, pp.84-119. <10.1016/j.jsc.2014.08.009>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00977671/file/JSC-final-sepform-rur.pdf BibTex

Conference papers

titre
Numeric and Certified Isolation of the Singularities of the Projection of a Smooth Space Curve
auteur
Rémi Imbach, Guillaume Moroz, Marc Pouget
article
Proceedings of the 6th International Conferences on Mathematical Aspects of Computer and Information Sciences, Oct 2015, Berlin, Germany. Springer LNCS
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01239447/file/macis_paper_19.pdf BibTex

Reports

titre
Bivariate Triangular Decompositions in the Presence of Asymptotes
auteur
Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
[Research Report] INRIA. 2015
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01200802/file/Bivariate-triang-decomp.pdf BibTex
titre
Improved algorithms for solving bivariate systems via Rational Univariate Representations
auteur
Yacine Bouzidi, Sylvain Lazard, Guillaume Moroz, Marc Pouget, Fabrice Rouillier, Michael Sagraloff
article
[Research Report] Inria. 2015
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01114767/file/RR_bivariate_solving_v2.pdf BibTex
titre
Numeric certified algorithm for the topology of resultant and discriminant curves
auteur
Rémi Imbach, Guillaume Moroz, Marc Pouget
article
[Research Report] RR-8653, Inria. 2015
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01093040/file/RR-8653.pdf BibTex

2014

Conference papers

titre
Improved algorithm for computing separating linear forms for bivariate systems
auteur
Yacine Bouzidi, Sylvain Lazard, Guillaume Moroz, Marc Pouget, Fabrice Rouillier
article
ISSAC - 39th International Symposium on Symbolic and Algebraic Computation, Jul 2014, Kobe, Japan. 2014
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00992634/file/separating_element_curve.pdf BibTex

2013

Conference papers

titre
Rational Univariate Representations of Bivariate Systems and Applications
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
ISSAC - 38th International Symposium on Symbolic and Algebraic Computation, Jun 2013, Boston, United States. pp.109-116, 2013
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00809430/file/Issac13_rur_complexity.pdf BibTex
titre
Separating Linear Forms for Bivariate Systems
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
ISSAC - 38th International Symposium on Symbolic and Algebraic Computation, Jun 2013, Boston, United States. pp.117-124, 2013
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00809425/file/Issac13_separating_element.pdf BibTex

Reports

titre
Silhouette of a random polytope
auteur
Marc Glisse, Sylvain Lazard, Julien Michel, Marc Pouget
article
[Research Report] RR-8327, INRIA. 2013, pp.13
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00841374/file/RR_silh.pdf BibTex
titre
Separating linear forms for bivariate systems
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
[Research Report] RR-8261, INRIA. 2013, pp.20
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00802693/file/RR-8261-v2.pdf BibTex
titre
Rational Univariate Representations of Bivariate Systems and Applications
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
[Research Report] RR-8262, INRIA. 2013, pp.26
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00802698/file/RR-8262.pdf BibTex

2011

Conference papers

titre
New bivariate system solver and topology of algebraic curves
auteur
Yacine Bouzidi, Sylvain Lazard, Marc Pouget, Fabrice Rouillier
article
27th European Workshop on Computational Geometry - EuroCG 2011, Mar 2011, Morschach, Switzerland. 2011
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00580431/file/EuroCG11_final.pdf BibTex

2010

Journal articles

titre
On the topology of real algebraic plane curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. <10.1007/s11786-010-0044-3>
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00517175/file/Revision_MCS.pdf BibTex

2009

Conference papers

titre
On the topology of planar algebraic curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
John Hershberger and Efi Fogel. 25th annual symposium on Computational geometry - SCG 2009, Jun 2009, Aarhus, Denmark. ACM, pp.361--370, 2009, <http://portal.acm.org/citation.cfm?doid=1542362.1542424>. <10.1145/1542362.1542424>
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00425383/file/socg_hal.pdf BibTex
titre
The Voronoi diagram of three arbitrary lines in R3
auteur
Hazel Everett, Christian Gillot, Daniel Lazard, Sylvain Lazard, Marc Pouget
article
25th European Workshop on Computational Geometry - EuroCG'09, Mar 2009, Bruxelles, Belgium. pp.297-300, 2009
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00425378/file/EuroCG09.pdf BibTex

2008

Journal articles

titre
Jet fitting 3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
auteur
Frédéric Cazals, Marc Pouget
article
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2008, 35 (3)
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00329731/file/jet-toms-08.pdf BibTex

Conference papers

titre
A Note on α-Drawable k-Trees
auteur
David Bremner, Jonathan Lenchner, Giuseppe Liotta, Christophe Paul, Marc Pouget, Svetlana Stolpner, Stephen Wismath
article
CCCG'08: Canadian Conference on Computational Geometry, Canada. pp.23-27, 2008
Accès au bibtex
BibTex
titre
On The Topology of Planar Algebraic Curves
auteur
Jinsan Cheng, Sylvain Lazard, Luis Peñaranda, Marc Pouget, Fabrice Rouillier, Elias P. Tsigaridas
article
24th European Workshop on Computational Geometry - EuroCG 2008, Mar 2008, Nancy, France. pp.213--216, 2008
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00329754/file/algcurves-Eurocg08.pdf BibTex

Book sections

titre
Ridges and Umbilics of Polynomial Parametric Surfaces
auteur
Frédéric Cazals, Jean-Charles Faugère, Marc Pouget, Fabrice Rouillier
article
B. Juttler and R. Piene. Geometric Modeling and Algebraic Geometry, Springer, pp.141--159, 2008, 978-3-540-72184-0. <10.1007/978-3-540-72185-7_8>
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00329762/file/parametric-ridges-compas-08.pdf BibTex

2007

Book sections

titre
Estimation of Local Differential Properties
auteur
Frédéric Cazals, Marc Pouget
article
CGAL Editorial Board. CGAL User and Reference Manual 3.3 edition, CGAL Editorial Board, 2007
Accès au bibtex
BibTex
titre
Approximation of Ridges and Umbilics on Triangulated Surface Meshes
auteur
Frédéric Cazals, Marc Pouget
article
CGAL Editorial Board. CGAL User and Reference Manual 3.3 edition, CGAL Editorial Board, 2007
Accès au bibtex
BibTex

Reports

titre
Jet_fitting_3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
auteur
Frédéric Cazals, Marc Pouget
article
[Research Report] RR-6093, INRIA. 2007, pp.18
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00123501/file/RR-6093.pdf BibTex

2006

Journal articles

titre
The implicit structure of ridges of a smooth parametric surface
auteur
Frédéric Cazals, Jean-Charles Faugère, Marc Pouget, Fabrice Rouillier
article
Computer Aided Geometric Design, Elsevier, 2006, 23 (7), pp.582-598. <10.1016/j.cagd.2006.04.002>
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00097581/file/inplicit_structure_ridges_Cazals_al.pdf BibTex

2005

Journal articles

titre
Differential topology and geometry of smooth embedded surfaces: selected topics
auteur
Frédéric Cazals, Marc Pouget
article
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2005, Vol. 15, No. 5, pp.511-536. <10.1142/S0218195905001816>
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00103023/file/survey-curvlines-ridges.pdf BibTex
titre
Estimating Differential Quantities using Polynomial fitting of Osculating Jets
auteur
Frédéric Cazals, Marc Pouget
article
Computer Aided Geometric Design, Elsevier, 2005, 22 (2), pp.121-146
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00097582/file/osculating_jets_Cazals_et_al.pdf BibTex

Reports

titre
Topology driven algorithms for ridge extraction on meshes
auteur
Frédéric Cazals, Marc Pouget
article
[Research Report] RR-5526, INRIA. 2005, pp.29
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00070481/file/RR-5526.pdf BibTex
titre
Topologically certified approximation of umbilics and ridges on polynomial parametric surface
auteur
Frédéric Cazals, Jean-Charles Faugère, Marc Pouget, Fabrice Rouillier
article
[Research Report] RR-5674, INRIA. 2005, pp.36
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00071225/file/RR-5674.pdf BibTex
titre
The implicit structure of ridges of a smooth parametric surface
auteur
Frédéric Cazals, Jean-Charles Faugère, Marc Pouget, Fabrice Rouillier
article
[Research Report] RR-5608, INRIA. 2005, pp.30
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00071237/file/RR-5608.pdf BibTex

Theses

titre
Geometry of surfaces : from the estimation of local differential quantities to the robust extraction of global differential features
auteur
Marc Pouget
article
Mathematics [math]. Université Nice Sophia Antipolis, 2005. English
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00102998/file/MPthesis.pdf BibTex

2004

Reports

titre
Ridges and umbilics of a sampled smooth surface: a complete picture gearing toward topological coherence
auteur
Frédéric Cazals, Marc Pouget
article
RR-5294, INRIA. 2004, pp.36
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00070706/file/RR-5294.pdf BibTex
titre
Smooth surfaces, umbilics, lines of curvatures, foliations, ridges and the medial axis: a concise overview
auteur
Frédéric Cazals, Marc Pouget
article
RR-5138, INRIA. 2004
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00071445/file/RR-5138.pdf BibTex

2003

Conference papers

titre
Estimating Differential Quantities Using Polynomial Fitting of Osculating Jets
auteur
Frédéric Cazals, Marc Pouget
article
L. Kobbelt, P. Schröder, H. Hoppe. Eurographics Symposium on Geometry Processing, Jun 2003, Aachen, Germany. Eurographics, pp.177-187, 2003
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00103047/file/sgp.pdf BibTex

Reports

titre
Estimating Differential Quantities using Polynomial fitting of Osculating Jets
auteur
Frédéric Cazals, Marc Pouget
article
RR-4823, INRIA. 2003
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00071763/file/RR-4823.pdf BibTex